MathSciNet Relay Station
MathSciNet bibliographic data
MR460936 35Q99 (58A15)
Hirota, Ryogo Nonlinear partial difference equations. III. Discrete sine-Gordon equation. J. Phys. Soc. Japan 43 (1977), no. 6, 2079–2086.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement